# SDR AALA202512145144

- Difficulty date: December 11, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 98,074 hours, 12,261 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS ON THE SEAT MOUNTED EMERGENCY ESCAPE PATH EXITMARKERS FROM ROWS 29-40 ARE INOP. MAINTENANCE FOUND CONNECTOR FROM SEAT ROW 28 TO 29 LOOSE AND. REINSTALLED PER WDM 33-51-58.
